# SDR ASAA2021022334183

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 20,184 hours, 6,476 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46Y6C8
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 20,207 hours, 6,481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 HF RADIO SHOWS FAILED.  GROUNDED - YES.  REMOVED AND REPLACED HF1 TRANSCEIVER PER B737-900 AMM 23-11-21-400-801, OPS CHECK NORMAL.
